Passing out

Discussion in 'Self Harm & Substance Abuse' started by Aether, Aug 9, 2013.

Thread Status:
Not open for further replies.
  1. Aether

    Aether Slave of the SDS

    In the last week or so I started passing out without no reason, or at least none I know about. I suddenly start feeling all my body numb and lose my consciousness for a very short period, about 3-4 seconds. After that I wake up feeling like nothing happened at all. I have some minor heart issues, but I don't think it has nothing to do with it since I had no problems like this before. Does anyone knows if painkillers od can cause this ? I take between 5-30 everyday, sometimes mix them with energy drinks, but they`re not too strong. Only over-the-counters. I don't think it's anything serious, but I'm curious to know why this is happening.
  2. jimk

    jimk Staff Alumni

    Smile taking that many OTC painkillers just to numb out is not healthy.. Think you should stop the OTC stuff not under a doctor's advice right now.. See if that also stops the blacking outs??? If they continue you should be seen by a doctor post haste..
  3. meaningless-vessel

    meaningless-vessel Well-Known Member

    With the level you are taking it is likely to build up to have some effect.

    Most packages of painkillers that we have in the UK recommend no more than 8 a day - and they are OTC ones.

    I'd be inclined to seek medical advice before you do some serious damage.
  4. Aether

    Aether Slave of the SDS

    Thank you for answering, but I can't and won't go see a doctor, that's out of the question. And I also can't stop taking them, it's taking my mind off things that, at least in my opinion, are worse that a few pills. If damage will be done, then that's it and I accept it. I only wanted to know if there's a possibility that the blackouts are because of them.
Thread Status:
Not open for further replies.